MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATT TIB PREP PLUS-IMPACT; INSTRUMENT CASES

DEPUY IRELAND - 3015516266 ATT TIB PREP PLUS-IMPACT; INSTRUMENT CASES
Model Number 2545-01-715
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that attune primary tibial prep tray zzinnzk0857 is leaving residue from the lining of the metal tray on their instruments.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Request the cleaning and sterilization parameters used and ask if the cleaning and sterilization section of the ifu associated with the device was followed.? as per hospital policy and procedure, we use automated machine to wash most of our instruments per manufacturer instruction, instrument after being use goes to decontamination are for washing, we take instrument out of the tray for cleaning as needed before loading to automated machine wash, after the cycle instrument is either dry in the drying cabinet or by the use of airgun and check for cleanliness and damage before being wrap and sterilize.I have attached a information and the material compatibility the chemical we use for our automated machine.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this complaint was not returned.Photo evidence provided was reviewed.Based on the photo provided, it appears that some of the anodized coating on metal tray has deteriorated in some areas.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> the device associated with this complaint was not returned.Photo evidence provided was reviewed.Based on the photo provided, it appears that some of the anodized coating on metal tray has deteriorated in some areas.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this complaint was not returned.Photo evidence provided was reviewed.Based on the photo provided, it appears that some of the anodized coating on metal tray has deteriorated in some areas.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Drawing/specifications reviewed: drawing: n/a specification review was not performed since it was not applicable to the complaint condition.Dimensional inspection: a dimensional inspection was not performed since it was not applicable to the complaint condition.Device history lot a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.,the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.

Brand Name
ATT TIB PREP PLUS-IMPACT
Common Device Name
INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14802951
Report Number1818910-2022-11759
Device Sequence Number4677320
Product Code FSM
UDI-Device Identifier10603295452478
UDI-Public10603295452478
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-01-715
Device Catalogue Number254501715
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer07/01/2022
09/13/2022
09/28/2022
10/19/2022
11/15/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date07/04/2022
09/13/2022
09/29/2022
10/20/2022
11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown